# SDR JJBA20241118002

- Difficulty date: November 1, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 40,378 hours, 26,482 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD BULKHEAD SKIN TO BE GOUGED IN FWD AVIONICS BAY. REMOVED AND REPLACED ANGLED SHOP HEADS ON RIVETS. INSTALLED REMAINING RIVETS AND FILLER. INSPECTED RIVETS AND FILLER.
